# SDR F3LA202508200285

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N341FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08516
- Aircraft time: 21,126 hours, 9,646 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Valve
- Part number: 31073110
- Part serial: 2447
- Condition: Failed
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS UNDERGOING SERVICE CHECK DURING RON MAINTENANCE AND WORKING MDDR# 1235083, NO FLIGHT DELAY. LP599245 ITEM 1 F/CTL AIL SERVO FAULT PLACED ON MEL 27-14-01B CN 1235081 PLACARD INSTALLED AND R/H WING INBOARD SERVO VALVE 33CE2 DEACTIVED.    REMOVED AND INSTALLED R/H WING INBOARD SERVO VALVE 33CE2, OPS TEST AND CHECK LEAK PERFORMED GOOD AT THIS TIME REF AMM 27-14-51-400/000-A. THIS ACTION CLEARS C/N 1235081 PLACARD REMOVED REF NR-00003 FOR WORK PERFORMED.
